教師資料查詢 | 類別: 期刊論文 | 教師: 蔡宗儒 TZONG-RU TSAI (瀏覽個人網頁)

標題:Control charts for generalized exponential distribution percentiles
學年105
學期2
出版(發表)日期2017/05/16
作品名稱Control charts for generalized exponential distribution percentiles
作品名稱(其他語言)
著者J-Y Chiang; N Jiang; TN Brown; Tzong-Ru Tsai; YL Lio
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics - Simulation and Computation 46(10), p.7827-7843
摘要The generalized exponential (GE) distribution, which was introduced by Mudholkar and Srivastava in 1993 Mudholkar, G. S., Srivastava, D. K. (1993). Exponentiated Weibull family for analyzing bathtub failure data. IEEE Transactions on Reliability 42:299–302.
[Google Scholar]
, has been studied for various applications of lifetime modelings. In this article, five control charts, that comprise the Shewhart-type chart and four parametric bootstrap charts based on maximum likelihood estimation method, the moment estimation method, probability plot method, and least-square error method for the GE percentiles, are investigated. An extensive Monte Carlo simulation study is conducted to compare the performance among all five control charts in terms of average run length. Finally, an example is given for illustration.
關鍵字Average run length;Control charts;False alarm rate;Parametric bootstrap methods;Percentile;Shewhart-type chart
語言英文
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者YL Lio
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!